# SDR P5CA2018092400289

- Difficulty date: September 20, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,949 hours, 3,310 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 474467
- Condition: Faulty
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT AFTER LANDING APU WOULD NOT START. APU CONTROLLER BITE SHOWS START CKT FAULTY. R&R APU STARTER PER AMM 49-41-01 BUT SAME COND AND FOUND APU START T/R UNIT N, E, AND APU BATT START NORMAL.
